Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 23, 2011, 5:33 AM CDT for Chautauqua County, Elk County, Kansas. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 5:33 AM CDT (10:33 UTC)
- Expired
- May 23, 2011, 6:30 AM CDT
- In force
- 57 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Chautauqua County, KS, Elk County, KS
The radar
The Wichita radar (KICT), 117 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:12 AM CDT | HAIL 1 | 1 Wsw Elk Falls, KS | TRAINED SPOTTER REPORTS QUARTER...NICKEL AND DIME SIZED HAIL FALLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 10.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 2812 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
350 WUUS53 KICT 231033 SVRICT KSC019-049-231130- /O.NEW.KICT.SV.W.0112.110523T1033Z-110523T1130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 533 AM CDT MON MAY 23 2011 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS... SOUTHERN ELK COUNTY IN SOUTHEAST KANSAS... * UNTIL 630 AM CDT * AT 532 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES SOUTH OF MOLINE...OR 12 MILES NORTHEAST OF CEDAR VALE...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... MOLINE...ELK FALLS...LONGTON AND HALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3759 9597 3716 9597 3713 9642 3731 9651 TIME...MOT...LOC 1034Z 246DEG 26KT 3725 9634 WIND...HAIL <50MPH 1.00IN $$ JAKUB
3 follow-up statements
646 WWUS53 KICT 231046 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 546 AM CDT MON MAY 23 2011 KSC019-049-231130- /O.CON.KICT.SV.W.0112.000000T0000Z-110523T1130Z/ CHAUTAUQUA KS-ELK KS- 546 AM CDT MON MAY 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ELK AND NORTHERN CHAUTAUQUA COUNTIES UNTIL 630 AM CDT... AT 541 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTH OF MOLINE...OR 11 MILES NORTHWEST OF SEDAN...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... ELK FALLS...LONGTON AND HALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3759 9597 3716 9597 3713 9642 3731 9651 TIME...MOT...LOC 1046Z 246DEG 26KT 3728 9624 WIND...HAIL <50MPH 1.00IN $$ JAKUB
990 WWUS53 KICT 231055 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 555 AM CDT MON MAY 23 2011 KSC019-049-231130- /O.CON.KICT.SV.W.0112.000000T0000Z-110523T1130Z/ CHAUTAUQUA KS-ELK KS- 555 AM CDT MON MAY 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ELK AND NORTHEASTERN CHAUTAUQUA COUNTIES UNTIL 630 AM CDT... AT 551 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ELK FALLS...OR 11 MILES SOUTH OF HOWARD... MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... ELK FALLS...LONGTON AND HALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3723 9635 3734 9637 3759 9597 3716 9597 TIME...MOT...LOC 1055Z 245DEG 23KT 3733 9618 WIND...HAIL <50MPH 1.00IN $$ JAKUB
925 WWUS53 KICT 231110 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 610 AM CDT MON MAY 23 2011 KSC019-049-231130- /O.CON.KICT.SV.W.0112.000000T0000Z-110523T1130Z/ CHAUTAUQUA KS-ELK KS- 610 AM CDT MON MAY 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ELK AND NORTHEASTERN CHAUTAUQUA COUNTIES UNTIL 630 AM CDT... AT 609 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ELK FALLS...OR 10 MILES SOUTHEAST OF HOWARD... MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... LONGTON AND HALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3727 9634 3734 9637 3759 9597 3716 9597 TIME...MOT...LOC 1110Z 245DEG 23KT 3735 9615 WIND...HAIL <50MPH 1.00IN $$ JAKUB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:54 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 23, 3:54 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 354 AM CDT MON MAY 23 2011 .DISCUSSION... FORECAST CONCERNS WILL BE MORNING STORM CHANCES...THEN CONTINUED CHANCES OF STORMS AND POSSIBLE SEVERE STORMS THIS AFTERNOON AND AGAIN ON TUE AFTERNOON. TODAY: MID LEVEL ACCAS CLOUD DECK CONTINUES TO INCREASE ACROSS MOST OF SOUTHERN INTO CENTRAL KS AT THIS TIME AS MOISTURE TRANSPORT AND LOW LEVEL JET QUICKLY PUSHES HIGHER LOW LEVEL MOISTURE INTO SRN KS EARLY THIS MORNING. ISENTROPIC LIFT IS EXPECTED TO INCREASE ACROSS SRN AND SOUTHEASTERN KS LATER THIS MORNING...AS AN UNSTABLE AIRMASS INCREASES AS WELL...FOR A CHANCE OF SHOWERS AND THUNDERSTORMS. BEST CHANCE OF STORMS APPEARS TO BE OVER THE FLINT HILLS AND SOUTHERN KS....WITH THIS CONVECTION INCREASING IN COVERAGE AS THE MORNING HOURS CONTINUE...AND CONGEALS INTO A COMPLEX OF STORMS OVER SOUTHEAST KS. NOT SURE HOW THE AFTERNOON STORM CHANCES WILL PLAY OUT...AS MORNING CONVECTION CHANCES WILL WORK OVER THE ATMOSPHERE POSSIBLY KEEPING MOST ERN KS...IN AN AREA SUBSIDENCE...BUT ALSO PRODUCING CONVECTIVE OUTFLOW BOUNDARIES. WHERE THESE BOUNDARIES SET UP WILL BE KEY TO SEVERE POTENTIAL THIS AFTERNOON/EVENING. CURRENT THINKING SUGGESTS THAT MOST OF SOUTH CENTRAL KS WILL RECOVER IN TIME FOR ANOTHER CHANCE OF SEVERE WEATHER ALONG THE KS/OK BORDER AS BULK SHEAR INCREASES AHEAD OF THE NEXT SHORTWAVE. BULK SHEAR/DIRECTIONAL SHEAR AND AN UNSTABLE AIRMASS IN PLACE ALONG THE KS/OK BORDER WILL SET THE STAGE FOR ANOTHER CHANCE OF SUPERCELL THUNDERSTORMS WITH LARGE HAIL. CANNOT RULE OUT A TORNADO OR TWO AS WELL. BUT TORNADO THREAT WILL BE HIGHLY CONDITIONAL ON PLACEMENT OF CONVECTIVE OUTFLOW BOUNDARIES...FROM THE MORNING CONVECTION...AND BACKING SFC WINDS IN AN NEAR THE BOUNDARIES. TONIGHT: WILL HAVE TO KEEP AN EYE ON THE MID LEVEL BAROCLINC ZONE ACROSS SRN KS AS WELL TONIGHT. AS ANOTHER ROUND OF ELEVATED SHOWERS AND THUNDERSTORMS MAY DEVELOP ACROSS SRN KS TONIGHT. NOT AS CONFIDENT ABOUT THIS ROUND OF CONVECTION...AS EARLY EVENING CONVECTION MAY WORK THIS AREA OVER PRETTY GOOD. TUES: SOME MODEL DIFFERENCES IN THE WIND FIELDS FOR TUESDAY BETWEEN THE GFS AND NAM/WRF...BUT BOTH MODELS SHOW A STRONG MID LEVEL SHORTWAVE PUSHING INTO THE PLAINS FOR TUE AFTN. SFC DIFFERENCES WILL MAINLY AFFECT THE PLACEMENT OF THE BEST SEVERE WEATHER CHANCE ON THIS DAY...AS UNSTABLE AIRMASS WILL BE IN PLACE...AS 0-8KM SHEAR INCREASES TO 60-80KTS BY TUE AFTERNOON. FOCUS OF CONVECTIVE DEVELOPMENT WILL BE ALONG A DRYLINE EXPECTED TO SHARPEN ACROSS WRN SECTIONS OF THE COUNTY WARNING AREA...AS THE MAIN SFC LOW DEEPENS OVER SW KS AND LIFTS TO THE NORTHEAST. ALL SIGNS ARE BEGINNING TO COME TOGETHER FOR AN OUTBREAK OF SEVERE WEATHER FOR THE AREA FOR TUE EVENING. FORECAST SOUNDINGS SUGGEST AREA WILL BE CAPPED FOR A GOOD PORTION OF THE DAYTIME HOURS...BUT THE SIGNIFICANT SHORTWAVE WILL WEAKEN THIS CAP ENOUGH FOR WIDESPREAD SUPERCELL DEVELOPMENT TUE EVENING. WILL HAVE TO KEEP AN EYE ON THIS...AS 0-8KM SHEAR AND DIRECTIONAL SHEAR SUGGESTS A CHANCE FOR LONG TRACK SUPERCELLS AND POSSIBLE TORNADOES. STAY TUNED. WED: THIS SHORTWAVE WILL DEEPEN THE UPPER LOW OVER NORTHEAST PORTIONS OF KS FOR LATE TUE INTO WED. THIS LOW WILL SLOWLY SPIN ACROSS THE ERN HALF OF KS ON WED...WITH THE BACKSIDE OF THIS SYSTEM ROTATING ACROSS THE FORECAST AREA FOR WED. COLD CORE NATURE TO THIS SYSTEM AND PLENTY OF REMNANT LOW LEVEL MOISTURE WILL BE AROUND FOR A CHANCE OF DIURNALLY DRIVEN SHOWERS AND POSSIBLE STORMS FOR WED AFTERNOON AS LAPSE RATES STEEPEN UNDER THE UPPER LOW. THU-FRI: SUBSIDENCE AND RIDGING LOOKS TO MOVE ACROSS THE AREA FOR THE END OF THE WEEK...WITH A COUPLE OF NICE DAYS ON TAP FOR THU/FRI...WITH LIGHT WINDS AND SEASONAL TEMPS. GFS AND ECMWF SHOW A WEAK IMPULSE MOVING ACROSS THE NRN PLAINS...BUT ANY PRECIP WITH THIS SYSTEM WILL STAY TO THE NORTH OF THE REGION. REST OF THE HOLIDAY WEEKEND: SOME UNCERTAINTY ON HOW THE REST OF THE WEEKEND WILL PLAY OUT... AS MEDIUM RANGE MODELS NOW SHOWING A WARMER PATTERN FOR THE WEEKEND THAN PREVIOUSLY THOUGHT. PREVIOUS RUNS SHOWED MOST OF THE AREA UNDER THE INFLUENCE OF NW FLOW...BUT CURRENT GFS AND ECMWF NOW SHOWING MORE ZONAL TO SW FLOW...WHICH WOULD SUGGEST WARMER THAN NORMAL TEMPS FOR THE WEEKEND...WITH WARM AIR ALOFT KEEPING ANY PRECIP CHANCES NEAR NIL. KETCHAM .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN AVIATION FORECAST CONCERN CONTINUES TO BE THE CHANCES FOR CONVECTION OVERNIGHT AND EARLY MONDAY MORNING. CURRENT GUIDANCE CONTINUES TO SUPPORT THE DEVELOPMENT OF CONVECTION OVERNIGHT NEAR THE OKLAHOMA/KANSAS BORDER...NEAR AND WEST OF I-35. THE 04Z PROFILER AT LAMONT IS ALREADY SHOWING 850MB FLOW BACKING AROUND TO THE SOUTH. THE LOW LEVEL JET IS EXPECTED TO INTENSIFY AND THE CONVERGENCE WITH THIS MOISTURE AND NEAR THE MEANDERING STATIONARY FRONT WILL BE A FOCUS FOR DEVELOPMENT. EXPECT THESE THUNDERSTORMS TO MOVE EAST-NORTHEAST TO SOUTHEASTERN KANSAS. HAVE INCLUDED TSRA AFTER 12Z AT KICT...BUT AT THAT LOCATION ONLY. HAVE INCLUDED VCTS AND CB INTO TAFS FOR OTHER LOCATIONS EXCEPT KRSL AND KSLN. MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE WITH THE THUNDERSTORMS...AND HAVE TRENDED AS SUCH IN THE TERMINALS THAT HAVE VCTS AND CB INCLUDED. ANOTHER ROUND OF CONVECTION IS POSSIBLE MONDAY AFTERNOON AND EVENING. HOWEVER...CONFIDENCE IS NOT HIGH ON LOCATION AND DEVELOPMENT POTENTIAL...DUE TO THUNDERSTORMS IN THE MORNING HOURS...AND HAVE LEFT IT OUT OF THE TAFS AT THIS TIME. BILLINGS && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 83 64 82 61 / 70 60 40 50 HUTCHINSON 80 63 81 59 / 50 60 40 60 NEWTON 79 64 81 60 / 60 60 40 60 ELDORADO 78 65 82 61 / 70 60 40 60 WINFIELD-KWLD 85 66 82 62 / 80 70 40 40 RUSSELL 78 60 77 57 / 20 50 40 70 GREAT BEND 79 61 78 57 / 30 50 50 60 SALINA 79 62 80 59 / 30 50 40 70 MCPHERSON 79 63 80 59 / 50 50 40 70 COFFEYVILLE 78 68 82 65 / 90 70 40 60 CHANUTE 76 66 82 64 / 70 70 40 60 IOLA 77 65 82 63 / 70 60 40 70 PARSONS-KPPF 77 67 82 65 / 80 70 40 60 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 22, 9:41 PM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 941 PM CDT SUN MAY 22 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-240245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 941 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVERNIGHT ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS AND BECOME MORE NUMEROUS TOWARDS DAYBREAK. LARGE HAIL AND TORRENTIAL RAINS ARE THE PRIMARY THREATS FROM THIS ACTIVITY. SOME MINOR FLOODING OF SMALL STREAMS AND RIVERS WILL CONTINUE IN PARTS OF LINCOLN COUNTY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS CAPABLE OF PRIMARILY GOLFBALL-SIZED HAIL AND VERY HEAVY RAINS THAT MAY CAUSE FLOODING ARE LIKELY OVER SOUTH- CENTRAL AND SOUTHEAST KANSAS WITH STRONG THUNDERSTORMS LIKELY OVER CENTRAL KANSAS ON MONDAY. SEVERE THUNDERSTORMS ARE BECOMING MORE LIKELY TUESDAY AND TUESDAY NIGHT...WITH GOLFBALL-SIZED HAIL AND DAMAGING 60 TO 70 MPH WINDS BOTH THREATS. ADDITIONAL THUNDERSTORM CHANCES WILL EXIST FOR WEDNESDAY AND FRIDAY WITH A FEW STRONG THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE MONDAY AFTERNOON...ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BILLINGS/ES
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 5:53 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 67 min |
| May 23, 6:26 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 44 min |
| May 23, 6:50 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 55 min |
| May 23, 6:52 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho | 53 min |
| May 23, 7:12 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 63 min |
| May 23, 7:37 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 53 min |
| May 23, 7:49 AM CDT | Areal Flood Warning | ICT | Montgomery | 5 hr |
| May 23, 7:59 AM CDT | Areal Flood Warning | ICT | Labette | 6 hr |
| May 23, 2:31 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 44 min |
| May 23, 3:18 PM CDT | Areal Flood Warning | ICT | Labette | 22 hr |
| May 23, 4:06 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 9 min |
| May 23, 4:21 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 39 min |
| May 23, 5:06 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.